advertisement
Question
Posted by: shelley | 2010/01/11

RE post 3282 (gastro/panic) medications

I went to see a psychitrist and he suggested that as my tummy runs only once or twice in the morning this is definately anxiety enduced and has put me on ethipramine (25mg) for this (to take at night along with sleeping tablet)

For the Nausea and the feeling that there is something in my throat I was prescribed Fluanxol 0.5mg and for the acid feeling I was given Nexiam 40mg. I am also on Leximal 10mg for the panic

I wanted to know if this is all alright to combine? I have looked at the side effects of these medications and I am quite destressed by them! Especiallt as the Fluanxol said there was reports of sudden death! I also have hypothyroidism and one of the medications said not to take it if you do have that?

Please advise, thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

This does indeed sound increasingly like variations on anxiety disorder, so work with your psychiatrist to try to get things right.
And your extra-anxious reaction to reading about the side-effects also sounds like an anxiety disorder - the law and regulations require the leaflets and websites to list ALL POSSIBLE side-effects, even though some are really uncommon and none are compulsory. And in may cases, anxiety on its own, with no treatment at all, has similar symptoms and even some risks.
As to the hypothyroidism, check that with your psychiatrist who should have taken that into account if you told him about it and if you didn't mention it, he'll want to know about it

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/01/12

This does indeed sound increasingly like variations on anxiety disorder, so work with your psychiatrist to try to get things right.
And your extra-anxious reaction to reading about the side-effects also sounds like an anxiety disorder - the law and regulations require the leaflets and websites to list ALL POSSIBLE side-effects, even though some are really uncommon and none are compulsory. And in may cases, anxiety on its own, with no treatment at all, has similar symptoms and even some risks.
As to the hypothyroidism, check that with your psychiatrist who should have taken that into account if you told him about it and if you didn't mention it, he'll want to know about it

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement